# SDR 2021F00293

- Difficulty date: June 29, 2021
- Submitted: November 1, 2021
- Operation: General aviation
- Aircraft: N321TR
- Make and model: Beech F90
- Aircraft serial: LA48
- Engine: Pwa PT6A135A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 1003810061
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PROBLEM OCCURRED AT THE END OF A 135 LEG FROM PITTSBURGH NORTHEAST TO TETERBORO,  WHILE ON FINAL APPROACH  JUST AFTER THE AIRCRAFT WAS CLEARED FOR THE RNAV 19 APPROACH.   ON EXTENDING THE LANDING GEAR AT GLIDESLOPE INTERCEPT, PILOT NOTED THAT THE NOSE GEAR LIGHT DID NOT ILLUMINATE.  PILOT TESTED THE BULB BY PUSHING THE INDICATOR AND CONFIRMED THAT THE BULB WAS GOOD.   PILOT THEN RECYCLED THE GEAR SINCE AN INDICATION PROBLEM SEEMED PROBABLE AND THE NOSE GEAR LIGHT DID NOT ILLUMINATE.  PILOT INFORMED TOWER AND TOWER AUTHORIZED A LOW PASS OVER THE TOWER FOR A VISUAL INSPECTION.  TOWER CONFIRMED THAT THE NOSE GEAR APPEARED TO BE FULLY DOWN.  PILOT NOTED THAT BEHAVIOR OF THE AIRCRAFT WAS CONSISTENT WITH THE NOSE GEAR BEING DOWN (SOUND AND FEEL).  PILOT CONFIRMED THAT NO SPECIFIC EMERGENCY CHECKLIST WAS AVAILABLE FOR THIS ISSUE AND THAT THE EMERGENCY GEAR EXTENSION PROCEDURE WAS NOT PRUDENT OR NEEDED.  PILOT BRIEFED THE PASSENGERS ABOUT THE SITUATION, ENSURED THAT THEIR SEAT BELTS AND SHOULDER HARNESSES WERE ON SECURELY.  AIRCRAFT CIRCLED IN THE AIRPORT PATTERN AND WAS CLEARED TO LAND.  AIRCRAFT LANDED WITHOUT INCIDENT.  AS SOON AS THE AIRCRAFT LANDED, THE NOSE GEAR LIGHT RE-ILLUMINATED AND IT STAYED ON THROUGHOUT THE TAXI TO THE RAMP. MAINTENANCE WAS ABLE TO CONFIRM THAT GEAR WAS FULLY DOWN AND LOCKED AND THREE LIGHTS REMAINED ON AT ALL TIMES AFTER LANDING.  AIRCRAFT WAS PUT IN FOR MAINTENANCE TO CHECK DOWNLOCK SENSOR/SWITCH ADJUSTMENT ON THE NOSE GEAR.
